Yıl 2019, Cilt 7 , Sayı 2, Sayfalar 147 - 156 2019-12-31

On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]

Dağıstan ŞİMŞEK [1] , Burak OĞUL [2]


The behaivour of the solutions of the following system of difference equations is examined,

x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)] 

where the initial conditions are positive real numbers. The initial conditions of the equation are arbitrary positive real numbers. Also, we discuss and illustrate the stability of the solutions in the neighborhood of the critical points and the periodicity of the considered equations. 

Difference equation, rational difference equation, period 21 solutions
  • [1] Amleh A. M., Grove E. A., Ladas G., Georgiou D. A., On the recursive sequence , J. Math. Anal. Appl., 233, no. 2, (1999),790-798.
  • [2] Belhannache, F., Nouressadat T., and Raafat A., Dynamics of a third-order rational difference equation, Bull. Math. Soc. Sci. Math. Roumanie, 59 (1), (2016).
  • [3] Cinar C., On the positive solutions of the difference equation , Appl. Math. Comp., 158 (3), (2004), 809–812.
  • [4] Cinar C., On the positive solutions of the difference equation , Appl. Math. Comp., 158 (3), (2004), 793–797.
  • [5] Cinar C., On the positive solutions of the difference equation , Appl. Math. Comp., 156 (3), (2004), 587–590.
  • [6] DeVault R., Ladas G. and Schultz W.S., On the recursive sequence , Proc. Amer. Math. Soc., 126 no. 11, (1998), 3257-3261.
  • [7] Elabbasy E. M., El-Metwally H., Elsayed E. M., On the difference equation , Advances in Difference Equation, (2006), 1-10.
  • [8] Elabbasy E. M., El-Metwally H., Elsayed E. M., Qualitative behavior of higher order difference equation, Soochow Journal of Mathematics, 33(4), (2007), 861-873.
  • [9] Elabbasy E. M., El-Metwally H., Elsayed E. M., Global attractivity and periodic character of a fractional difference equation of order three, Yokohama Mathematical Journal, 53, (2007), 89-100.
  • [10] Elabbasy E. M., El-Metwally H., Elsayed E. M., On the difference equation , J. Conc. Appl. Math., 5(2), (2007), 101-113.
  • [11] Elabbasy E. M. and Elsayed E. M., On the Global Attractivity of Difference Equation of Higher Order, Carpathian Journal of Mathematics, 24 (2), (2008), 45–53.
  • [12] Elsayed E. M., On the Solution of Recursive Sequence of Order Two, Fasciculi Mathematici, 40, (2008), 5–13.
  • [13] Elsayed E. M., Dynamics of a rational recursive sequences. International Journal of Difference Equations, 4(2), 185–200, 2009.
  • [14] Elsayed E. M., Dynamics of a Recursive Sequence of Higher Order, Communications on Applied Nonlinear Analysis, 16 (2), (2009), 37–50.
  • [15] Elsayed E. M., Solution and atractivity for a rational recursive sequence, Discrete Dynamics in Nature and Society, (2011), 17.
  • [16] Elsayed E. M., On the solution of some difference equation, Europan Journal of Pure and Applied Mathematics, 4 (3), (2011), 287–303.
  • [17] Elsayed E. M., On the Dynamics of a higher order rational recursive sequence, Communications in Mathematical Analysis, 12 (1), (2012), 117–133.
  • [18] Elsayed E. M., Solution of rational difference system of order two, Mathematical and Computer Modelling, 55, (2012), 378–384.
  • [19] Gibbons C. H., Kulenović M. R. S. and Ladas G., On the recursive sequence , Math. Sci. Res. Hot-Line, 4 (2), (2000), 1-11.
  • [20] Ibrahim, T. F., Periodicity and analytic solution of a recursive sequence with numerical examples, Journal of Interdisciplinary Mathematics, 12 (5), (2009), 701-708.
  • [21] Ibrahim, T. F. On the third order rational difference equation, Int. J. Contemp. Math. Sciences 4 (27), (2009), 1321-1334.
  • [22] Ibrahim, T. F., and Touafek, N., On a third order rational difference equation with variable coefficients, DCDIS Series B: Applications & Algorithms 20, (2013), 251-264.
  • [23] Ibrahim, T. F., Periodicity and Global Attractivity of Difference Equation of Higher Order, Journal of Computational Analysis & Applications, 16 (1), (2014).
  • [24] Khaliq, A, Alzahrani, F., and Elsayed, E. M., Global attractivity of a rational difference equation of order ten, J. Nonlinear Sci. Appl, 9 (6), (2016), 4465-4477.
  • [25] Kulenović M.R.S., Ladas G., Sizer W.S., On the recursive sequence Math. Sci. Res. Hot-Line, 2, 5, (1998), 1-16.
  • [26] Kulenovic, M. R. S., Moranjkic, S., and Nurkanovic, Z., Naimark-Sacker bifurcation of second order rational difference equation with quadratic terms., J. Nonlinear Sci. Appl, 10, (2017), 3477-3489.
  • [27] Stevic S., On the recursive sequence , Taiwanese J. Math., 6, 3, (2002), 405-414.
  • [28] Simsek D., Cinar C. and Yalcinkaya I., On the recursive sequence , Int. J. Contemp. Math. Sci., 1, 9-12, (2006), 475-480.
  • [29] Simsek D., Cinar C., Karatas R., Yalcinkaya I., On the recursive sequence , Int. J. Pure Appl. Math., 27, 4, (2006), 501-507.
  • [30] Simsek D., Cinar C., Karatas R., Yalcinkaya I., "n the recursive sequence , Int. J. Pure Appl. Math., 28, 1, (2006), 117-124.
  • [31] Simsek D., Cinar C., Yalcinkaya I., On The Recursive Sequence x(n+1) = x[n-(5k+9)] / 1+x(n-4)x(n-9) x[n-(5k+4)], Taiwanese Journal of Mathematics, Vol. 12, 5, (2008), 1087-1098.
  • [32] Simsek D., Dogan A., On A Class of Recursive Sequence, Manas Journal of Engineering, 2, 1, (2014), 16-22.
  • [33] Simsek D., Eröz M., Solutions of The Rational Difference Equations , Manas Journal of Engineering, 4, 1, (2016), 12-20.
  • [34] Simsek D., Oğul B., Solutions of The Rational Difference Equations , Manas Journal of Engineering, 5, 3, (2017), 57-68.
  • [35] Şimşek D., Oğul B., Abdullayev F., Solutions of The Rational Difference Equations , AIP Conference Proceedings, 1880(1), 040003, (2017).
  • [36] Simsek D., Abdullayev F., On The Recursive Sequence , Journal of Mathematics Sciences, Vol. 6, No. 222, (2017), 762-771.
  • [37] Simsek, D., Abdullayev, F. G., On the Recursive Sequence , Journal of Mathematical Sciences, 234 (1), (2018), 73-81.
  • [38] Takahasi, S., Yasuhide, M., and Takeshi, M., On Convergence of a Recursıve Sequence x_ {n+ 1}= f (x_ {n-1}, x_n), Taiwanese Journal of Mathematics, 10 (3), (2006), 631-638.
  • [39] Yan, X., Wan-Tong, L., and Zhu Z., On the recursive sequencex n+ 1= α-(x n/x n− 1), Journal of Applied Mathematics and Computing, 17 (1), (2005), 269-282.
  • [40] Zhang, L., Guang Z., and Hui, L., Periodicity and attractivity for a rational recursive sequence, Journal of Applied Mathematics and Computing 19 (1-2), (2005), 191-201.
Birincil Dil en
Konular Mühendislik
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Dağıstan ŞİMŞEK
Kurum: Konya Technical University
Ülke: Turkey


Orcid: 0000-0002-3264-4340
Yazar: Burak OĞUL (Sorumlu Yazar)
Kurum: KYRGYZ - TURKISH MANAS UNIVERSITY
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 31 Aralık 2019

Bibtex @araştırma makalesi { mjen533936, journal = {MANAS Journal of Engineering}, issn = {1694-7398}, eissn = {1694-7398}, address = {}, publisher = {Kırgızistan Türkiye Manas Üniversitesi}, year = {2019}, volume = {7}, pages = {147 - 156}, doi = {}, title = {On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]}, key = {cite}, author = {ŞİMŞEK, Dağıstan and OĞUL, Burak} }
APA ŞİMŞEK, D , OĞUL, B . (2019). On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]. MANAS Journal of Engineering , 7 (2) , 147-156 . Retrieved from https://dergipark.org.tr/tr/pub/mjen/issue/50947/533936
MLA ŞİMŞEK, D , OĞUL, B . "On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]". MANAS Journal of Engineering 7 (2019 ): 147-156 <https://dergipark.org.tr/tr/pub/mjen/issue/50947/533936>
Chicago ŞİMŞEK, D , OĞUL, B . "On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]". MANAS Journal of Engineering 7 (2019 ): 147-156
RIS TY - JOUR T1 - On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)] AU - Dağıstan ŞİMŞEK , Burak OĞUL Y1 - 2019 PY - 2019 N1 - DO - T2 - MANAS Journal of Engineering JF - Journal JO - JOR SP - 147 EP - 156 VL - 7 IS - 2 SN - 1694-7398-1694-7398 M3 - UR - Y2 - 2019 ER -
EndNote %0 MANAS Journal of Engineering On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)] %A Dağıstan ŞİMŞEK , Burak OĞUL %T On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)] %D 2019 %J MANAS Journal of Engineering %P 1694-7398-1694-7398 %V 7 %N 2 %R %U
ISNAD ŞİMŞEK, Dağıstan , OĞUL, Burak . "On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]". MANAS Journal of Engineering 7 / 2 (Aralık 2020): 147-156 .
AMA ŞİMŞEK D , OĞUL B . On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]. MJEN. 2019; 7(2): 147-156.
Vancouver ŞİMŞEK D , OĞUL B . On The Recursive Sequence x(n+1)=x(n-20)/[1+x(n-2)x(n-5)x(n-8)x(n-11)x(n-14)x(n-17)]. MANAS Journal of Engineering. 2019; 7(2): 156-147.